The Stacks Project


Bibliography item: Chevalley-power-series

authorChevalley, Claude
titleSome properties of ideals in rings of power series
year1944
typearticle
journalTrans. Amer. Math. Soc.
volume55
pages68–84

BibTeX code

You can use the following code to cite this item yourself.

@article{Chevalley-power-series,
  author = {Chevalley, Claude},
  title = {Some properties of ideals in rings of power series},
  year = {1944},
  journal = {Trans. Amer. Math. Soc.},
  volume = {55},
  pages = {68--84},
}